# SDR FDEA202008272036

- Difficulty date: August 27, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 80,801 hours, 16,806 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2512504
- Condition: Corroded
- Location: Lt Wing Te Flap[
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FLAP SIDE INBOARD FLAP OUTBOARD HINGE INBOARD PIVOT LUG HOLE BORE FOUND CORROSION.  CORROSION AT RT WING FLAP SIDE INBOARD FLAP OUTBOARD HINGE INBOARD.  PIVOT LUG HOLE BORE (F AND G HOLE) REWORKED AND FOUND WITHIN LIMIT AS PER MD-11 CMM 57-52-03.  REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-52-03 AND E.A. # 1-5750-150749 C PART 3 STEP 2A AND STEP 2B, TITLE: WINGS- FLIGHT SURFACES- RT WING- INBD FLAP- OUTBD HINGE (FLAP SIDE) BRACKET CORROSION- PSE   57.55.01.2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI: 57503419 FOR WORK DETAILS.
